MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-25802-E
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the department reported a crack in the transparent plastic area at the front end of the ars near the needle tip, which caused leakage of blood reflux." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer provided two photos for analysis.The photographs show an introducer needle connected to an arrow raulerson syringe (ars).The customer also returned one 18-gauge introducer needle for analysis.Signs of use was observed on the needle.No biological material was observed within the needle hub.Visual examination identified two cracks on the needle hub.No defects or anomalies were observed on the needle cannula.Microscopic examination confirmed the presence of cracks on the hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "some disinfectants used at catheter insertion site contain solvents which can weaken the catheter material.Alcohol, acetone, and polyethylene glycol can weaken the structure of polyurethane materials.These agents may also weaken the adhesive bond between catheter stabilization device and skin.Do not use acetone on catheter surface.Do not use alcohol to soak catheter surface or allow alcohol to dwell in a catheter lumen to restore catheter patency or as an infection prevention measure.Do not use polyethylene glycol containing ointments at insertion site.Take care when infusing drugs with a high concentration of alcohol.Allow insertion site to dry completely prior to skin puncture and before applying dressing.Do not allow kit components to come into contact with alcohol." the customer report of a cracked hub was confirmed through investigation of the returned sample.Visual inspection revealed two cracks on the needle hub.The failure mode identified is consistent with the failure mode investigated per a previously capa.Based on the capa investigation, the root cause of this complaint is design related.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.A capa was implemented using a new alcohol-resistant material to manufacture the needle hub.The needle hub from this complaint was confirmed to be made from the old needle hub material.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 8 FR X 20 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24428657
Report Number3006425876-2026-00202
Device Sequence Number18698845
Product Code FOZ
UDI-Device Identifier00801902102331
UDI-Public(01)00801902102331(11)241108(17)261017(10)71F24L0006(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-25802-E
Device Lot Number71F24L0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown